JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SCHUR POWER CONVEXITY OF GINI MEANS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SCHUR POWER CONVEXITY OF GINI MEANS
Yang, Zhen-Hang;
  PDF(new window)
 Abstract
In this paper, the Schur convexity is generalized to Schur -convexity, which contains the Schur geometrical convexity, harmonic convexity and so on. When : is defined as if and = ln if , the necessary and sufficient conditions for -convexity (is called Schur -power convexity) of Gini means are given, which generalize and unify certain known results.
 Keywords
Schur convexity;Schur power convexity;Gini means;
 Language
English
 Cited by
1.
Schur quadratic concavity of the elliptic Neuman mean and its application, Journal of Inequalities and Applications, 2014, 2014, 1, 397  crossref(new windwow)
2.
Schurm-Power Convexity of a Class of Multiplicatively Convex Functions and Applications, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
3.
Schur-geometric convexity of the generalized Gini-Heronian means involving three parameters, Journal of Inequalities and Applications, 2014, 2014, 1, 413  crossref(new windwow)
4.
The property of a new class of symmetric functions with applications, Journal of Number Theory, 2017, 178, 47  crossref(new windwow)
 References
1.
G. D. Anderson, M. K. Vamanamurthy, and M. Vuorinen, Generalized convexity and inequalities, J. Math. Anal. Appl. 335 (2007), no. 2, 1294-1308. crossref(new window)

2.
J. S. Aujla and F. C. Silva, Weak majorization inequalities and convex functions, Linear Algebra Appl. 369 (2003), 217-233. crossref(new window)

3.
Y. M. Chu and Y.-P. Lv, The Schur harmonic convexity of the Hamy symmetric function and its applications, J. Inequal. Appl. 2009 (2009), Art. ID 838529, 10 pages.

4.
Y. M. Chu and X. M. Zhang, Necessary and sufficient conditions such that extended mean values are Schur-convex or Schur-concave, J. Math. Kyoto Univ. 48 (2008), no. 1, 229-238.

5.
Y. M. Chu, X. M. Zhang, and G.-D. Wang, The Schur geometrical convexity of the extended mean values, J. Convex Anal. 15 (2008), no. 4, 707-718.

6.
Y. M. Chu and W. F. Xia, Solution of an open problem for Schur convexity or concavity of the Gini mean values, Sci. China Ser. A 52 (2009), no. 10, 2099-2106. crossref(new window)

7.
G. M. Constantine, Schur convex functions on the spectra of graphs, Discrete Math. 45 (1983), no. 2-3, 181-188. crossref(new window)

8.
P. Czinder and Zs. Pales, A general Minkowski-type inequality for two variable Gini means, Publ. Math. Debrecen 57 (2000), no. 1-2, 203-216.

9.
P. Czinder and Zs. Pales, Local monotonicity properties of two-variable Gini means and the comparison theorem revisited, J. Math. Anal. Appl. 301 (2005), no. 2, 427-438. crossref(new window)

10.
Z. Daroczy and L. Losonczi, Uber den Vergleich von Mittelwerten, Publ. Math. Debrecen 17 (1970), 289-297.

11.
D. Farnsworth and R. Orr, Gini means, Amer. Math. Monthly 93 (1986), no. 8, 603-607. crossref(new window)

12.
A. Forcina and A. Giovagnoli, Homogeneity indices and Schur-convex functions, Statistica 42 (1982), no. 4, 529-542.

13.
C. Gini, Diuna formula comprensiva delle media, Metron 13 (1938), 3-22.

14.
Ch. Gu and H. N. Shi, Schur-convexity and Schur-geometric convexity of Lehmer means, Math. Prac. Theory 39 (2009), no. 12, 183-188.

15.
G. H. Hardy, J. E. Littlewood, and G. Polya, Some simple inequalities satisfied by convex functions, Messenger Math. 58 (1929), 145-152.

16.
F. K. Hwang and U. G. Rothblum, Partition-optimization with Schur convex sum objective functions, SIAM J. Discrete Math. 18 (2004), no. 3, 512-524. crossref(new window)

17.
F. K. Hwang, U. G. Rothblum, and L. Shepp, Monotone optimal multipartitions using Schur convexity with respect to partial orders, SIAM J. Discrete Math. 6 (1993), no. 4, 533-547. crossref(new window)

18.
D.-M. Li, Ch. Gu, and H.-N. Shi, Schur convexity of the power-type generalization of Heronian mean, Math. Prac. Theory 36 (2006), no. 9, 387-390.

19.
D.-M. Li and H.-N. Shi, Schur convexity and Schur-geometrically concavity of generalized exponent mean, J. Math. Inequal. 3 (2009), no. 2, 217-225.

20.
Zh. Liu, Minkowski's inequality for extended mean values, Proceedings of the Second ISAAC Congress, Vol. 1 (Fukuoka, 1999), 585-592, Int. Soc. Anal. Appl. Comput. 7, Kluwer Acad. Publ., Dordrecht, 2000.

21.
L. Losonczi, Inequalities for integral mean values, J. Math. Anal. Appl. 61 (1977), no. 3, 586-606. crossref(new window)

22.
A. W. Marshall and I. Olkin, Inequalities: Theory of Majorization and Its Applications, New York, Academic Press, 1979.

23.
M. Merkle, Convexity, Schur-convexity and bounds for the gamma function involving the digamma function, Rocky Mountain J. Math. 28 (1998), no. 3, 1053-1066. crossref(new window)

24.
C. P. Niculescu, Convexity according to the geometric mean, Math. Inequal. Appl. 3 (2000), no. 2, 155-167.

25.
E. Neuman and J. Sandor, Inequalities involving Stolarsky and Gini means, Math. Pannon. 14 (2003), no. 1, 29-44.

26.
E. Neuman and Zs. Pales, On comparison of Stolarsky and Gini means, J. Math. Anal. Appl. 278 (2003), no. 2, 274-284. crossref(new window)

27.
Zs. Pales, Comparison of two variable homogeneous means, General inequalities, 6 (Oberwolfach, 1990), 59-70, Internat. Ser. Numer. Math., 103, Birkhauser, Basel, 1992.

28.
F. Qi, A note on Schur-convexity of extended mean values, Rocky Mountain J. Math. 35 (2005), no. 5, 1787-1793. crossref(new window)

29.
F. Qi, J. Sandor, and S. S. Dragomir, Notes on the Schur-convexity of the extended mean values, Taiwanese J. Math. 9 (2005), no. 3, 411-420.

30.
J. Sandor, A note on the Gini means, Gen. Math. 12 (2004), no. 4, 17-21.

31.
J. Sandor, The Schur-convexity of Stolarsky and Gini means, Banach J. Math. Anal. 1 (2007), no. 2, 212-215. crossref(new window)

32.
M. Shaked, J. G. Shanthikumar, and Y. L. Tong, Parametric Schur convexity and arrangement monotonicity properties of partial sums, J. Multivariate Anal. 53 (1995), no. 2, 293-310. crossref(new window)

33.
H. N. Shi, S. H. Wu, and F. Qi, An alternative note on the Schur-convexity of the extended mean values, Math. Inequal. Appl. 9 (2006), no. 2, 219-224.

34.
H.-N. Shi, Y.-M. Jiang, and W.-D. Jiang, Schur-convexity and Schur-geometrically concavity of Gini means, Comput. Math. Appl. 57 (2009), no. 2, 266-274. crossref(new window)

35.
C. Stepniak, Stochastic ordering and Schur-convex functions in comparison of linear experiments, Metrika 36 (1989), no. 5, 291-298. crossref(new window)

36.
S. Toader and G. Toader, Complementaries of Greek means with respect to Gini means, Int. J. Appl. Math. Stat. 11 (2007), no. 7, 187-192.

37.
B.-Y. Wang, Foundations of Majorization Inequalities, Beijing Normal Univ. Press, Beijing, China, 1990.

38.
Z.-H. Wang, The necessary and sufficient condition for S-convexity and S-geometrically convexity of Gini mean, J. Beijing Ins. Edu. (Natural Science) 2 (2007), no. 5, 1-3.

39.
Z.-H. Wang and X.-M. Zhang, Necessary and sufficient conditions for Schur convexity and Schur-geometrically convexity of Gini means, Communications of inequalities researching 14 (2007), no. 2, 193-197.

40.
W.-F. Xia, The Schur harmonic convexity of Lehmer means, Int. Math. Forum 4 (2009), no. 41, 2009-2015.

41.
W.-F. Xia and Y.-M. Chu, Schur-convexity for a class of symmetric functions and its applications, J. Inequal. Appl. 2009 (2009), Art. ID 493759, 15 pages.

42.
Zh.-H. Yang, Simple discriminances of convexity of homogeneous functions and applications, Gaodeng Shuxue Yanjiu (Study in College Mathematics) 4 (2004), no. 7, 14-19.

43.
Zh.-H. Yang, On the homogeneous functions with two parameters and its monotonicity, J. Inequal. Pure Appl. Math. 6 (2005), no. 4, Art. 101.

44.
Zh.-H. Yang, On the log-convexity of two-parameter homogeneous functions, Math. Inequal. Appl. 10 (2007), no. 3, 499-516.

45.
Zh.-H. Yang, On the monotonicity and log-convexity of a four-parameter homogeneous mean, J. Inequal. Appl. 2008 (2008), Art. ID 149286, 12 pages.

46.
Zh.-H. Yang, Some monotonictiy results for the ratio of two-parameter symmetric homogeneous functions, Int. J. Math. Math. Sci. 2009 (2009), Art. ID 591382, 12 pages.

47.
Zh.-H. Yang, Necessary and sufficient conditions for Schur convexity of the two-parameter symmetric homogeneous means, Appl. Math. Sci. (Ruse) 5 (2011), no. 64, 3183-3190.

48.
Zh.-H. Yang, The log-convexity of another class of one-parameter means and its applications, Bull. Korean Math. Soc. 49 (2012), no. 1, 33-47. crossref(new window)

49.
X.-M. Zhang, Schur-convex functions and isoperimetric inequalities, Proc. Amer. Math. Soc. 126 (1998), no. 2, 461-470. crossref(new window)

50.
X.-M. Zhang, Geometrically Convex Functions, Hefei, An'hui University Press, 2004.